# SDR GAIA00130

- Difficulty date: March 30, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Channel
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND E/E DOOR FORWARD LATCH FITTING U-CHANNEL HAS CORROSION BETWEEN STRUCTURES AT STATION 422.  REMOVED CORROSION AND REPAIRED IAW SRM 51-20-1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
